Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1125-1135.

Previous Articles    

Global Regularity for 3D Generalized Oldroyd-B Type Models with Fractional Dissipation

Zhang Qiuyue   

  1. School of Mathematics and Information Science, Henan Polytechnic University, Henan Jiaozuo 454000
  • Received:2018-07-20 Revised:2018-12-24 Published:2019-11-08

Abstract: In this paper, we consider the 3D generalized Oldroyd-B type models with fractional Laplacian dissipation (-△)η1u and (-△)η2τ in the corotational case. By using energy method, for η1 ≥ 5/4 and η2 ≥ 5/4, we obtain the global regularity of classical solutions when the initial data (u0,τ0) are sufficiently smooth.

Key words: Oldroyd-B type models, Fractional Laplacian dissipation, Global regularity

CLC Number: 

  • O175.29
Trendmd